# SDR DALA1226010181

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410545
- Condition: Deformed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE I/B EDGE IS DEFORMED AND REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 FIG 201 AND 51-70-10 REPAIR 4 FIG 202 SHT 3.
